# SDR CALA2019030800372

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 79,820 hours, 20,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N313820
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN APU AIR INLET DOOR AFT LOWER CORNER HAS EVIDENCE OD DELAMINATION REF AAR N/R 9888901 CUT OUT DAMAGED AREA AT STA 1825 FABRICATED AND INSTALLED REPAIR DOUBLER AND STRAP PER REF SRM 53-80-15 REPAIR 1 REMOVED AND REPLACED ANGLES AT STR 3R AND STR 6R AND STRAP AT STA 1787.45 REF DWG 148N3105 AND SRM 51-40-2.
